Jump to content
helplinedonate
  • Announcements

    • ForumAdmin

      Frequently Asked Questions - Step by step guides

      Do you need assistance registering, logging in, posting, etc? Please visit the all new Frequently Asked Question Forum for step-by-step guides. Click the link below to access these helpful guides. Frequently Asked Questions
    • ForumAdmin

      Recursos Nuevos en Español

      http://www.parkinson.org/ayuda   http://www.parkinson.org/espanol    
    • ForumAdmin

      Línea de Ayuda 1-800-473-4636

      Línea de Ayuda 1-800-473-4636   ¿Qué es la línea de ayuda 1-800-4PD-INFO (473-4636) de la Fundación Nacional de Parkinson? Es un número de teléfono gratuito que ayuda a las personas con la enfermedad de Parkinson, sus familiares, amigos y profesionales de salud, a solucionar diferentes inquietudes.   La línea de ayuda ofrece: Información actualizada Apoyo emocional Referidos a profesionales de salud Recursos comunitarios Amplia variedad de publicaciones gratis    

Srvaughn

Members
  • Content count

    6
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Srvaughn

  • Rank
    Newbie

Recent Profile Visitors

68 profile views
  1. How long do I need to be off for an initial appointment and will you change my meds?
  2. Untreatable Dyskinesia

    Hi Dr Okun Thank you for your reply. I have made an appointment to come down and see you and was wondering if I will be required to see you every month or 6 months or yearly? The reason I ask this is because I will not be able to afford to fly down alot in one year. I didn't know if you would still be able to help accomodate my needs of not being able to fly down alot in one year. Do you help guide your patients through patient portal/telemedicine until there next visit with you when you have patients that are out of state? Also what if you need more time with me because I'm a complicated case, is there such a thing as you needing me there a whole week? and im afraid/worried to be off my extended release sinemet for 24 hours before seeing you as stated in your 1st appointment guidelines because I don't know how I will be able to function while being off of my meds (eat, walk, go to the bathroom etc.) May I please ask you what I can expect will happen to my body while off meds for 24 hours? Are there any dangers to this? just so that I can be well aware thank you for all your time and help. p.s. I do have DBS.
  3. Untreatable Dyskinesia

    Hi Dr Okun Thank you for your time and help. I know I'm a complicated case and I agree with you I need a experienced neurologist. Would you please be able to help treat me if I become your patient of yours and I come down to see you even though I would be an out of state patient. Me being in New York and you in Florida.
  4. Untreatable Dyskinesia

    Hi, I am a PWP from the age of 35 to 59 who also has a DBS since 2011 and screws and rods in my back since 2014 from severe spinal stenosis and degenerative disc disease and a pinched nerve. The whole time I have had parkinsons I have been severely sensitive to the Sinemet IR which causes me severe dyskinesia that cause severe movements that twerk my back (surgical area screws and rods) and twist my neck where my wires are positioned and my eyes can closed. I hate being dyskinetic so much that I take "crumbs" of dopamine (half of a sinemet ER every 2 hours) and 2mg patch neupro. so for a long time now I have been having difficulty walking and my parkinsons symptoms are showing when they normally didnt. So I worry that I may be undermedicating myself but I don't know if there is a test to figure out if I am undermedicated or not? Are there patients that only take Sinemet ER?(especially being cut in half? Is that effective? due to severe dykinesia's from regular release Sinemet.) I currently take my 3- 100mg tablets of amantadine that doesnt seem to cut back on the dyskinesia of up to 2 hours to 3 hours a day and I unsucessfully tried Rytary which caused me 5-6 hours of dykinesia a day. I've heard that its not effective to cut the Sinemet ER in half because it alters the effectivness of the drug. What are your thoughts? Also I have anxiety and severe depression that I don't know if is caused by the incorrect levels of dopamine because I tend to see that my anxiety and depression are worst when its near end of dose time. I have heard that 40% of Parkinsonians have depression that is caused from a chemical that is not produced because of parkinsons disease. So they have to put the antidepressant in to give there body that chemical that there body isnt making. So how do you know if you are apart of that 40% and you need to be on an antidepressant or if its just an unbalance of dopamine thats causing the anxiety and depression. I have tried taking effexor for 2 years and paxil for 3 months both unsucessfully. And is dyskinesia a sign of too much dopamine? should we not increase dopamine and take less dopamine and throw in a different kind of drug? should i not be taking a dopamine agonist and use a different classification of drugs? thank you for all your time to help me . anxiously waiting your response.
  5. Dyskinesia Symptoms and Sinemet/Requip Ratio

    hello again mark, i was wondering, i am still having dyskinesia problems, peak dose and end of dose, i now take 2 100 mg amantadine tid 6am and 12pm,(instead of my every three hrs with 1/2 sinemet cr & 1/2 tablet generic amantadine_is this any good?? then i am increasing my 1/2 sinemet crs more but for as now it is usually every 3-31/2 hrs. but still in adjustment period, i mean i used to get these mean dyskinesias attacks i call it cause i would go as far as to freak out by walking crooked-twisted like, sweat, sob, what a roller coaster ride per say!!couldn't stand myself- did you ever hear of this?? then one day i told my 82 yr old mother, i drew a picture of a wave-like from 1-20min peak-3hr dyskinesias again, my life cycle ugh-not so nice hence the two drugs together cr&amantadine do they bang off each other??? doing that ev 3hrs(cause when i was doing good oveeeeer a year now still trying to feel good again-i used to spread a whole red amantadine capsule ev 6 hrs-good or bad MY FRIEND. MY question is i want to cut back on my dyskinesias along with my strength needed. PLEASE ADVISE MARK THANKS AGAIN JEAN from Buffalo
  6. Dyskinesia Symptoms and Sinemet/Requip Ratio

    hey mark i am having alot of trouble with peak dose dyskinesias,,,,,,in have dbs and have increased my dbs and trying to see if the long term use of amantadine is the culprit or is it the cr 25/100 , before i had trouble with dyskinesias i was at 2.4 right side of body & 1.7 lsb-neupro patch was 4mg, 25/100 cr & 3 100mg amantadine,, now im at 2.7,1.9 / 3.75 neupro mg patch, 1/2 amantadine tid and 1/2 cr four x' a day(every 4hrs) but still dyskinetic,, and thoughts,,,,?? (my dyskinesias can begin like 30mins after and last 1 1/2 hrs ugh, its ugly......HELP!!!!!!). can u plz reply to jeanz7@aol.com i would truely appreciate it. i remember meetiing at a couple of conferences n i am a good friend of thomas berdine s out of alb, new mexico.......im having alot of spinal s1-l4,l5 back issues,,,,,,,,so this dykinesias is not any fun, they there day i was in so much pain, i usu am a frequent visitor of my chiropractor , i found out that i had a unaligned bone in my hip area and pinching a nerve........ iam a mess.................is there such a drug idazoxan to help counteract my dyskinesias............it is such a roller coaster ride..
×